# SDR DALA1309746801

- Difficulty date: March 19, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR DOES NOT SLIDE ON GIRT BAR SLIDER AT FWD END.  REPLACED GIRT BAR IAW AMM 25-66-10-402-022.
